# SDR SWAA2019071935009

- Difficulty date: June 4, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 141A61102
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT FRAME LOWER EDGE CRACKED IN RADIUS INBOARD OF STOP PIN FITTING.  R&R AFT FRAME IAW SRM AND DWG.
